# SDR 04012006B

- Difficulty date: March 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 19,967 hours, 28,642 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Component: Downlock Switch
- Component part number: 1143610441
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN BATTERY IS TURNED ON LANDING GEAR WARNING HORN COMES ON.  FOUND BROKEN WIRE IN RIGHT DOWNLOCK SWITCH HARNESS.  REPAIRED BROKEN WIRE.
